# SDR AALA2018100128005

- Difficulty date: September 26, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 14,147 hours, 4,074 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER BOTTLE PRESSURE WAS BELOW LIMITS.  SERVICED THE R1 BOTTLE IAW AMM 52-10-00.  OK FOR SERVICE.
